# SDR FDEA202405260730

- Difficulty date: May 26, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 37,420 hours, 22,815 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 80330035A
- Part serial: 2125
- Condition: Blown
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  955     52-20  8090     24MAY24 08:11 MEM  FACT  RAMP OPENED THE DOOR FROM THE INSIDE AND DOOR HAD  BEEN ARMED,SLIDE FELL OUT AND BOTTLE BLOWN   FACT 26MAY24 09:06   OAK  AMM: 52-11-30-4  AMM: 25-66-01-4  AMM: 25-66-10-2  REPLACED LH (L1) DOOR SLIDE ASSY AND EMERGENCY  POWER RESERVOIR PER REFERENCES ABOVE. ITEM REMOVED  FROM MEL.
